American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 192 found      Go to page: 1 2 3 4 5 6 7

[120] Roberto J. Miatello and Jorge A. Vargas. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 279 (1983) 63-75. MR 704602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] K. Imai and A. Terras. The Fourier expansion of Eisenstein series for ${\rm GL}(3,\,{\bf Z})$ . Trans. Amer. Math. Soc. 273 (1982) 679-694. MR 667167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Birgit Speh. Indecomposable representations of semisimple Lie groups . Trans. Amer. Math. Soc. 265 (1981) 1-34. MR 607104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Robert P. Martin. Tensor products of principal series for the De Sitter group . Trans. Amer. Math. Soc. 265 (1981) 121-135. MR 607111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Jorge Vargas. A character formula for the discrete series of a semisimple Lie group. Bull. Amer. Math. Soc. 2 (1980) 465-467. MR 561535.
Abstract, references, and article information   
View Article: PDF

[125] Saverio Giulini and Giancarlo Travaglini. $L\sp{p}$-estimates for matrix coefficients of irreducible representations of compact groups . Proc. Amer. Math. Soc. 80 (1980) 448-450. MR 581002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Jonathan Rosenberg. Realization of square-integrable representations of unimodular Lie groups on $L\sp{2}$-cohomology spaces . Trans. Amer. Math. Soc. 261 (1980) 1-32. MR 576861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Bent Ørsted. Composition series for analytic continuations of holomorphic discrete series representations of ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 260 (1980) 563-573. MR 574799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information   
View Article: PDF

[129] Joseph A. Wolf. Classification and Fourier inversion for parabolic subgroups with square integrable nilradical. Memoirs of the AMS 22 (1979) MR 546511.
Book volume table of contents   

[130] Alfred Magnus. Nonspherical principal series representations of a semisimple Lie group. Memoirs of the AMS 19 (1979) MR 527009.
Book volume table of contents   

[131] Robert J. Blattner and Joseph A. Wolf. Explicit quantization of the Kepler manifold . Proc. Amer. Math. Soc. 77 (1979) 145-149. MR 539648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Nolan R. Wallach. The analytic continuation of the discrete series. II . Trans. Amer. Math. Soc. 251 (1979) 19-37.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Nolan R. Wallach. The analytic continuation of the discrete series. I . Trans. Amer. Math. Soc. 251 (1979) 1-17. MR 531967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Hrvoje Kraljević. A note on nonunitary principal series representations . Proc. Amer. Math. Soc. 70 (1978) 213-216. MR 0473107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Hans Plesner Jakobsen. Intertwining differential operators for ${\rm Mp}(n,\,{\bf R})$ and ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 246 (1978) 311-337. MR 515541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Frederick W. Keene. Square integrable representations and a Plancherel theorem for parabolic subgroups . Trans. Amer. Math. Soc. 243 (1978) 61-73. MR 0498983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Robert P. Martin. Tensor products for ${\rm SL}(2,\,k)$ . Trans. Amer. Math. Soc. 239 (1978) 197-211. MR 487045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Yang Hua. On a degenerate principal series of representations of ${\rm U}(2, 2)$ . Trans. Amer. Math. Soc. 238 (1978) 229-252. MR 0466417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Shlomo Sternberg and Joseph A. Wolf. Hermitian Lie algebras and metaplectic representations. I . Trans. Amer. Math. Soc. 238 (1978) 1-43. MR 0486325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[141] R. A. Herb and P. J. Sally Jr.. Singular invariant eigendistributions as characters. Bull. Amer. Math. Soc. 83 (1977) 252-254. MR 0480875.
Abstract, references, and article information   
View Article: PDF

[142] S. Rallis and G. Schiffmann. Discrete spectrum of the Weil representation. Bull. Amer. Math. Soc. 83 (1977) 267-270. MR 0429753.
Abstract, references, and article information   
View Article: PDF

[143] Michael Cowling. The Kunze-Stein phenomenon. Bull. Amer. Math. Soc. 83 (1977) 293-295. MR 0425022.
Abstract, references, and article information   
View Article: PDF

[144] Floyd L. Williams. Topological irreducibility of nonunitary representations of group extensions . Trans. Amer. Math. Soc. 233 (1977) 69-84. MR 0463364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Tuong Ton-That. Symplectic Stiefel harmonics and holomorphic representations of symplectic groups . Trans. Amer. Math. Soc. 232 (1977) 265-277. MR 0476926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Kenneth D. Johnson and Nolan R. Wallach. Composition series and intertwining operators for the spherical principal series. I . Trans. Amer. Math. Soc. 229 (1977) 137-173. MR 0447483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] E. James Funderburk. Module structure of certain induced representations of compact Lie groups . Trans. Amer. Math. Soc. 228 (1977) 269-285. MR 0439992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Robert S. Strichartz. Bochner identities for Fourier transforms . Trans. Amer. Math. Soc. 228 (1977) 307-327. MR 0433147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Richard C. Penney. Canonical objects in Kirillov theory on nilpotent Lie groups . Proc. Amer. Math. Soc. 66 (1977) 175-178. MR 0453922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 192 found      Go to page: 1 2 3 4 5 6 7